# SDR DALA2017022301492

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 72,492 hours, 54,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 750-759
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND INTERNAL DOUBLER BS 750 - 759, LONGERON 29L - 29R CORRODED.   REPAIRED IAW  ERA 555617-14 ISSUED.
